Polychemical Sensitivity Syndrome, PCS (James Bowen, M.D.)

Betty Martini mission-possible-usa at altavista.net
Sun Apr 16 10:22:04 EST 2000


To: "aspartame at onelist.com" <aspartame at onelist.com>,
        "AspartameSurvivors at onelist.com"
<AspartameSurvivors at onelist.com>
Subject: Recurring health problems after discontinuing aspartame
  (Polychemical Sensitivity Syndrome - PCS, James Bowen, M.D.)
Cc: Activist Mailing List <Activist_List at listbot.com> 



Dear Support Groups:  I have read in the last few days discussions
about aspartame reactions recurring again months after having ceased
the toxin, and also with detoxifying and losing weight which you would
expect releasing poison.  I have mentioned in the past it is common
to have a severe reaction should you accidently get the least little
bit of NutraSweet or even another toxin.  James Bowen, M.D., has
discussed this with me on several occasions, and since he called
tonight I asked if he would dictate some information on the issue so
it could be put on the list for all who have had questions.  Also,
please keep in mind that aspartame is not an additive, it is a
chemical poison. The best way to  understand NutraSweet is to think of
it as a minute dose of nerve gas that eradicates brain and nerve
functions.   Below are Dr. Bowen's comments.



"I have come across first hand reports of a lady doctor who had her
medical degree revoked  because she spoke on the aspartame issue.
Even I have been threatened  by insiders from the political camp of
aspartame that they will get my degree revoked. This brings up a topic
of equal magnitude of the aspartame topic and directly related to it,
polychemical sensitivity syndrome  (PCS) or chemical hypersensitivity.
Virtually every doctor who has dealt with this problem has had a large
group of highly satisfied patients only to see his career destroyed by
medical licensure boards and the medical training establishments.
This reflects the sure knowledge that they are destroying people's
health with this problem.  The Persian Gulf Syndrome is largely
polychemical sensitivity from the massive NutraSweet exposure
experienced by our men in combat units in the Persian Gulf.  The first
investigative reports of the Persian Gulf Syndrome noted these facts,
only to be followed by reports that these Persian Gulf victims
obviously could not have polychemical sensitivity syndrome because
such a thing doesn't exist and nothing medicine was doing for them was
helping.  Therefore, they must be chronically unhappy people who you
couldn't be made happy in any manner.  This illustrates the highly
significant feature of aspartame poisoning, that it is an extreme
hypersensitization agent which is highly reactive with other
chemicals, especially toxic ones like the nerve gas and nitrogen
mustard gas  our troops were exposed to in the gulf when our
government tried to destroy the stockpiles of these gases they had
previously supplied to Saddam Husseim.  This is a very poignant part
of the NutraSweet issue because those who had problems with Nutrasweet
will now experience recurrences of those same problems when  exposed
to even the most minute doses of various toxic agents.  For example,
the government studies of formaldehyde hypersensitivity performed many
years ago showed once hypersensitized a person can then react to as
little as a billionth of a gram of formaldehyde with a violent health
problem of some kind.  Back in l983 when NutraSweet was put on the
market for pop the allowable amount of formaldehyde in ambient air was
500 parts per billion.  Our government has subsequently lowered that
tolerance level to 50 parts per billion as an official government
environmental standard.  Yet, the government defends staunchly the
marketing of aspartame which as a formaldehyde poisoning is probably
500 times as potent as straight formaldehyde causing aggravated
formaldehyde poisoning in its victims.  And yet the amount you would
get from a can of pop greatly exceeds what you would get from inhaled
air,  even by the old more lenient standard. The reason I feel its so
importnant to publish this information is that those who have been
victimized by aspartame really don't have a good shot at enjoying the
health they had before unless they recognize the problem and know how
to deal with it."


James Bowen, M.D.,    719 332-0033


 For more information on aspartame access  www.dorway.com



______________________________________________________________________
T






More information about the Toxicol mailing list